# SDR COMA0010130

- Difficulty date: May 31, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Aircraft time: 20,988 hours, 22,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12022670001
- Condition: Cracked
- Location: Fuselage
- Part time: 20,988 hours, 22,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 5310-121/122-01I, THE LEFT AND RIGHT FLOOR PROP ANGLES WAS FOUND TO BE CRACKED.  THE DAMAGED PART WAS REPAIRED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT 3647-1.
